RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2014, Volume 18, Issue 2, Pages 306–320 (Mi adm499)  

This article is cited in 2 scientific papers (total in 2 papers)

RESEARCH ARTICLE

On one class of algebras

Yuliia V. Zhuchok

Lugansk Taras Shevchenko National University

Abstract: In this paper a $g$-dimonoid which is isomorphic to the free $g$-dimonoid is given and a free $n$-nilpotent $g$-dimonoid is constructed. We also present the least $n$-nilpotent congruence on a free $g$-dimonoid and give numerous examples of $g$-dimonoids.

Keywords: dimonoid, $g$-dimonoid, free $g$-dimonoid, free $n$-nilpotent $g$-dimonoid, semigroup, congruence.

Full text: PDF file (335 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 08B20, 20M10, 20M50, 17A30, 17A32
Received: 10.11.2014
Revised: 12.01.2015
Language:

Citation: Yuliia V. Zhuchok, “On one class of algebras”, Algebra Discrete Math., 18:2 (2014), 306–320

Citation in format AMSBIB
\Bibitem{Zhu14}
\by Yuliia~V.~Zhuchok
\paper On one class of algebras
\jour Algebra Discrete Math.
\yr 2014
\vol 18
\issue 2
\pages 306--320
\mathnet{http://mi.mathnet.ru/adm499}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3352716}


Linking options:
  • http://mi.mathnet.ru/eng/adm499
  • http://mi.mathnet.ru/eng/adm/v18/i2/p306

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Zhuchok, Yu. V. Zhuchok, “Free commutative $g$-dimonoids”, Chebyshevskii sb., 16:3 (2015), 276–284  mathnet  elib
    2. Yurii V. Zhuchok, “Automorphisms of the endomorphism semigroup of a free commutative $g$-dimonoid”, Algebra Discrete Math., 21:2 (2016), 309–324  mathnet  mathscinet
  • Algebra and Discrete Mathematics
    Number of views:
    This page:103
    Full text:43
    References:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019